# SDR ORJA97141

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE REAR FLASHLIGHT DOES NOT SHOW CHARGED.  REMOVED AND REPLACED FLASHLIGHT, OPS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
